Jump to content
CrazyBoards.org

DR's did this switch and i am getting worse


Recommended Posts

Hey I was on effexor 225 for a couple of years i started to go downhill a bit my dr switched me to pristique i was on it for two months

 

At first it seemed to be better pristique 100mg but then i started going downhill with anxiety and depression fast so they put me back on the effexor yesterday and i feel horrible

 

Has anyone been through this? Is this normal?

Link to comment
Share on other sites

Pristiq is an active metabolite of Effexor. If Effexor stopped working, it's not surprising that Pristiq would not be terribly effective. You need to contact your pdoc and ask what other options are available. 

Link to comment
Share on other sites

hey he is putting me on, my shrink that is, putting me on cybalta i am really nervous because i suffer with ocd and gad

 

\i havent read much good things about it and ive tried all the \ssri's its either this or trintalix\/ that new med that is out

 

\i start it tommorrow 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...